# SDR 06FDEA1115

- Difficulty date: March 15, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 45,965 hours, 8,592 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LVL 1 ALERT "BATTERY CHARGING" LIGHT ILLUMINATED 20  MIN AFTER T/O REMAINED ON ABOUT 1 MIN.  RETURN TO  MEM.  LIGHT DID NOT RE-ILLUMINATE.  REMOVED AND REPLACED BATTERY CHARGER PER MM  24-34-03-4.  DRAINED BATTERIES TO 22V, BATTERIES CHARGED IN APPROX 4 MIN, AND BATTERY CHARGING ALERT NEVER RETURNED.  A/C OK FOR SERVICE.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 100-0212-01, POS ONL SRL 1204 TAG 78A130  ON MFG 100-0212-01  SRL 1144 TAG 45A975.
